DSpace Repository

About the spectrum of the Laplace operator

Show simple item record

dc.contributor.author B. N. Biyarov
dc.date.accessioned 2012-09-21T14:29:45Z
dc.date.available 2012-09-21T14:29:45Z
dc.date.issued 2012-09-21
dc.identifier.uri http://dspace.enu.kz/handle/data/2024
dc.description Eurasian Math. J., 2:2 (2011), 129–133 en_US
dc.description.abstract The famous French scientist J. Hadamard constructed the well-known example illustrating the incorrectness of the Cauchy problem for the Laplace equation. Since then, the question arises whether there exists a Volterra problem for the Laplace equation. In this paper we prove a theorem for a wide class of correct restrictions of the maximal operator $\widehat L$ and the correct extensions of the minimal operator $L_0$, generated by the Laplace operator, which are not Volterra problems. en_US
dc.language.iso en en_US
dc.title About the spectrum of the Laplace operator en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


My Account